# SDR AC2A093326

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,588 hours
- Engine: Allsn 250C*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 430044100101
- Part serial: A261
- Condition: Blistered
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAINT IS BLISTERED AND PEELING FROM OVERHEATING. REPLACED DRIVE SHAFT
